Berezin Number, Grüss-Type Inequalities and Their Applications


In this paper, we study the Berezin number inequalities by using the transform \(C_{\alpha ,\beta }\left( A\right) \) on reproducing kernel Hilbert spaces (RKHS). Moreover, we give Grüss-type inequalities for selfadjoint operators in RKHS.

This is a preview of subscription content, log in to check access.


  1. 1.

    Abu-Omar, A., Kittaneh, F.: Notes on some spectral radius and numerical radius inequalities. Studia Math. 272, 97–109 (2015)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Aronzajn, N.: Theory of reproducing kernels. Trans. Am. Math. Soc. 68, 337–404 (1950)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Anastassiou, G.A.: Grüss type inequalities for the Stieltjes integral. Nonlinear Funct. Anal. Appl. 12(4), 583–593 (2007)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Bakherad, M., Shebrawi, K.: Upper bounds for numerical radius inequalities involving off-diagonal operator matrices. Ann. Funct. Anal. 9(3), 297–309 (2018)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Bakherad, M.: Some Berezin number inequalities for operator matrices. Czechoslov. Math. J. 68(143), 997–1009 (2018)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Bakherad, M., Kittaneh, F.: Numerical radius inequalities involving commutators of G1 operators. Complex Anal. Oper. Theory (2017).

    Article  MATH  Google Scholar 

  7. 7.

    Biernacki, M., Pidek, H., Ryll-Nardzewski, C.: Sur une inėgalitė entre des intėgrales dėfinies. Ann. Univ. Mariae Curie-Sklodowska Sect. A Math. 4, 1–4 (1950)

    MATH  Google Scholar 

  8. 8.

    Dragomir, S.S.: A generalization of Grüss’ inequality in inner product spaces and applications. J. Math. Anal. Appl. 237, 74–82 (1999)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Dragomir, S.S.: Some integral inequalities of Grüss type. Indian J. Pure Appl. Math. 31(4), 397–415 (2000)

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Dragomir, S.S.: Norm and numerical radius inequalities for a product of two linear operators in Hilbert spaces. J. Math. Inequal. 2, 499–510 (2008)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Dragomir, S.S.: Inequalities of the Čebyšev and Grüss Type. Springer, New York (2012)

    Google Scholar 

  12. 12.

    Dragomir, S.S.: Quasi Grüss’ type inequalities for continuous functions of selfadjoint operators in Hilbert spaces. Filomat 27, 277–289 (2013)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Dragomir, S.S.: A survey of some recent inequalities for the norm and numerical radius of operators in Hilbert spaces. Banach J. Math. Anal. 1, 154–175 (2017)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Furuta, T., Micic Hot, J., Pecaric, J., Seo, Y.: Mond-Pecaric Method in Operator Inequalities. Inequalities for Bounded Selfadjoint Operators on a Hilbert Space. Element, Zagreb (2005)

    Google Scholar 

  15. 15.

    Garayev, M.T., Gürdal, M., Okudan, A.: Hardy-Hilbert’s inequality and a power inequality for Berezin numbers for operators. Math. Inequal. Appl. 3, 883–891 (2016)

    MATH  Google Scholar 

  16. 16.

    Garayev, M.T., Gürdal, M., Saltan, S.: Hardy type inequality for reproducing kernel Hilbert space operators and related problems. Positivity 21, 1615–1623 (2017)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Grüss, G.: Über das Maximum des absoluten Betrages von \(\frac{1}{b-a} {\displaystyle \int \limits _{a}^{b}} f\left( x\right) g\left( x\right) dx-\frac{1}{\left( b-a\right) ^{2}} {\displaystyle \int \limits _{a}^{b}} f\left( x\right) dx {\displaystyle \int \limits _{a}^{b}} g\left( x\right) dx.\) Math. Z. 39, 215–226 (1935)

  18. 18.

    Gustafson, K.E., Rao, D.K.M.: Numerical Range. Springer, New York (1997)

    Google Scholar 

  19. 19.

    Karaev, M.T.: Berezin symbol and invertibility of operators on the functional Hilbert spaces. J. Funct. Anal. 238, 181–192 (2006)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Karaev, M.T.: Reproducing Kernels and Berezin symbols techniques in various questions of operator theory. Complex Anal. Oper. Theory 7, 983–1018 (2013)

    MathSciNet  Article  Google Scholar 

  21. 21.

    Kittaneh, F., Moslehian, M.S., Yamazaki, T.: Cartesian decomposition and numerical radius inequalities. Linear Algebra Appl. 471, 46–53 (2015)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Mitronovic, D.S., Pecaric, J.E., Fink, A.M.: Classical and New Inequalities in Analysis. Kluwer Academic Publishers, Dordrecht (1993)

    Google Scholar 

  23. 23.

    Nordgren, E., Rosenthal, P.: Boundary values of Berezin symbols. Oper. Theory Adv. Appl. 73, 362–368 (1994)

    MathSciNet  MATH  Google Scholar 

  24. 24.

    Saitoh, S., Sawano, Y.: Theory of Reproducing Kernels and Applications. Springer, Singapore (2016)

    Google Scholar 

  25. 25.

    Yamancı, U., Gürdal, M., Garayev, M.T.: Berezin number inequality for convex function in reproducing kernel Hilbert space. Filomat 31, 5711–5717 (2017)

    MathSciNet  Article  Google Scholar 

  26. 26.

    Yamancı, U., Gürdal, M.: On numerical radius and Berezin number inequalities for reproducing kernel Hilbert space. N. Y. J. Math. 23, 1531–1537 (2017)

    MathSciNet  MATH  Google Scholar 

  27. 27.

    Yamancı, U., Garayev, M.T., Çelik, C.: Hardy-Hilbert type inequality in reproducing kernel Hilbert space: its applications and related results. Linear Multilinear Algebra 67(4), 830–842 (2019)

    MathSciNet  Article  Google Scholar 

Download references


We are thankful to the anonymous referees for their valuable comments to improve the quality of the article. This work was supported by Süleyman Demirel University with Project FYL-2018-6696.

Author information



Corresponding author

Correspondence to Ulaş Yamancı.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Communicated by Sorina Barza.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Yamancı, U., Tunç, R. & Gürdal, M. Berezin Number, Grüss-Type Inequalities and Their Applications. Bull. Malays. Math. Sci. Soc. 43, 2287–2296 (2020).

Download citation


  • Berezin number
  • Berezin symbol
  • Selfadjoint operators
  • Grüss inequality

Mathematics Subject Classification

  • Primary 47A63